# SDR RAIA00211333

- Difficulty date: November 26, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 20,587 hours, 23,398 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 350A52005099
- Part serial: 260
- Part time: 10,875 hours, 12,640 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5585-STL- RECEIVED EMERGENCY BATTERY CHARGING FAULT INDICATION. MAINTENANCE REMOVED AND REPLACED THE MULTI FUNCTION COMPUTER, OPS CK OK,
